Barta's Inequalities and the First Eigenvalue of a Cap Domain of a 2-Sphere.
Mathematische Zeitschrift, Tome 181 (1982), pp. 313-318
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1982__181_173235,
author = {Sadao Sato},
title = {Barta's {Inequalities} and the {First} {Eigenvalue} of a {Cap} {Domain} of a {2-Sphere.}},
journal = {Mathematische Zeitschrift},
pages = {313--318},
year = {1982},
volume = {181},
zbl = {0498.53034},
url = {http://geodesic.mathdoc.fr/item/MZ_1982__181_173235/}
}
Sadao Sato. Barta's Inequalities and the First Eigenvalue of a Cap Domain of a 2-Sphere.. Mathematische Zeitschrift, Tome 181 (1982), pp. 313-318. http://geodesic.mathdoc.fr/item/MZ_1982__181_173235/